# SDR 96ZZZM165

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Engine: Pwa PW120A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035681
- Condition: Clogged
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5052 HAD JUST ROTATED, WHEN THE NR 2 FUEL BYPASS CAPTION ILLUMINATED.  THE FLIGHT CREW COMPLETED THE AIRCRAFT CHECKLIST AND RETURNED TO THE FIELD WHERE THEY MADE AN UNEVENTFUL LANDING.  ONCE ON THE GROUND IT WAS NOTICED THAT THE BYPASS LIGHT HAD EXTINGUISHED.  MAINTENANCE CONTROL WAS CONTACTED AND MECHANICS WERE DISPATCHED TO COLUMBUS, GA TO INVESTIGATE THE PROBLEM.  MAINTENANCE PERFORMED A GROUND POWER RUN WITH NO DISCREPANCIES FOUND.  AS A PRECAUTIONARY MEASURE THE HIGH PRESSURE FILTER ELEMENT WAS REPLACED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
